# SDR CA021115016

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 29,787 hours
- Engine: Pwa PT6A27
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Part number: C6FSM181829
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF AFT FUSELAGE TO FIN ATTACH ADAPTER PLATES AS PER CF-99-11. THE AFT PLATE WAS FOUND CRACKED AT STA 535. ALL ADAPTER PLATES ARE THE POST MODIFICATON TYPE OF A MORE CORROSION RESISTANT MATERIAL.  SB 6/516 CALLS UP ONLY A SIMPLE VISUAL INSPECTION. THIS CRACK WOULD NOT HAVE BEEN DETECTED IF THE RIB WAS NOT REMOVED FROM THE AIRCRAFT.
